# SDR AALA202505215350

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 34,882 hours, 14,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FAULT MESSAGE DISPLAYED FOR EMERGENCY POWER SUPPLY UNIT 15WL DURING SYSTEM TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 15WL (AALA202505218809) AND BATTERY (AALA202505215350) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
